Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Hyperbolic geometric versions of Schwarz’s lemma
HTML articles powered by AMS MathViewer

by Dimitrios Betsakos PDF
Conform. Geom. Dyn. 17 (2013), 119-132 Request permission


Let $f$ be a holomorphic self-map of the unit disk $\mathbb {D}$. We prove monotonicity theorems which involve the hyperbolic area, the hyperbolic capacity, and the hyperbolic diameter of the images under $f$ of hyperbolic disks in $\mathbb {D}$. These theorems lead to distortion and modulus growth theorems that generalize the classical lemma of Schwarz and to geometric estimates for the density of the hyperbolic metric.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C80, 30C85, 30F45, 30H05
  • Retrieve articles in all journals with MSC (2010): 30C80, 30C85, 30F45, 30H05
Additional Information
  • Dimitrios Betsakos
  • Affiliation: Department of Mathematics, Aristotle University of Thessaloniki, 54124 Thessaloniki, Greece
  • MR Author ID: 618946
  • Email:
  • Received by editor(s): June 20, 2013
  • Received by editor(s) in revised form: September 14, 2013
  • Published electronically: November 1, 2013
  • © Copyright 2013 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 17 (2013), 119-132
  • MSC (2010): Primary 30C80, 30C85, 30F45, 30H05
  • DOI:
  • MathSciNet review: 3126908